# SDR QXEA2014082300709

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,112 hours, 33,463 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, BRAKING VERY POOR. DURING POST FLIGHT INSPECTION, FOUND NR 1 AND 4 BRAKES COOL AND NR 2 AND 3 HOT.  CHECKED BRAKES USING LASER THERMAL TESTER AFTER ARRIVAL OF ACFT AT GATE AND FOUND ALL BRAKES TO BE OF EQUAL TEMPERATURE.  INTEROGATED CDS, NO FAULTS FOUND PERTAINING TO BRAKES/ANTISKID SYSTEM.  COMPLIED WITH BITE FUNCTIONAL TEST OF ANTI-SKID CONTROL SYS IAW MM TASK 32-46-00-720-801. OPS CHECKED GOOD. COMPLIED WITH TAXI CHECK OF ACFT WITH REPEATED HEAVY APPLICATION OF BRAKES, NO DEFECTS.  AFTER ARRIVAL OF ACFT AFTER TAXI CHECK, CHECKED BRAKE TEMPS, FOUND BRAKE TEMPS TO BE ALL EQUAL.  RETURNED TO SERVICE.
